JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SOME CRITERIA FOR STARLIKENESS AND STRONGLY STARLIKENESS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SOME CRITERIA FOR STARLIKENESS AND STRONGLY STARLIKENESS
XU NENG; YANG DINGGONG;
  PDF(new window)
 Abstract
In this paper we derive certain sufficient conditions for starlikeness and strongly starlikeness of analytic functions in the unit disk. Our results generalize and refine the related results due to Li and Owa[l, 2] and Ramesha et al.[5]. Some other new results are also given.
 Keywords
analytic function;starlikeness;strongly starlikeness;subordination;
 Language
English
 Cited by
1.
Certain Sufficient Conditions for Starlikeness and Convexity of Meromorphically Multivalent Functions, Acta Mathematica Scientia, 2013, 33, 5, 1300  crossref(new windwow)
2.
Some Sufficient Conditions for Starlikeness and Convexity of Order, Journal of Applied Mathematics, 2013, 2013, 1  crossref(new windwow)
3.
On Certain Subclass of Harmonic Starlike Functions, Abstract and Applied Analysis, 2014, 2014, 1  crossref(new windwow)
 References
1.
J. L. Li and S. Owa, Sufficient conditions for starlikeness, Indian J. Pure Appl. Math. 33 (2002), 313-318

2.
J. L. Li and S. Owa, Properties of the Salagean operator, Georgian Math. J. 5 (1998), 361- 366 crossref(new window)

3.
S. S. Miller and P. T. Mocanu, On some classes of first order differential subordinations, Michigan Math. J. 32 (1985), 185-195 crossref(new window)

4.
S. S. Miller and P. T. Mocanu, Second order differential inequalities in the complex plane, J. Math. Anal. Appl. 65 (1978), 289-305 crossref(new window)

5.
C. Ramesha, S. Kumar, and K. S. Padmanabhan, A sufficient condition for starlikeness, Chinese J. Math. 23 (1995), 167-171